Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Surfaces of finite domain rank


Author: Richard J. Tondra
Journal: Proc. Amer. Math. Soc. 26 (1970), 181-184
MSC: Primary 54.75
DOI: https://doi.org/10.1090/S0002-9939-1970-0267544-8
MathSciNet review: 0267544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that a surface has finite domain rank if and only if it is homeomorphic to a domain of a compact or closed surface.


References [Enhancements On Off] (What's this?)

  • [1] R. J. Tondra, Characterization of connected $ 2$-manifolds without boundary which have finite domain rank, Proc. Amer. Math. Soc. 22 (1969), 479-482. MR 0244971 (39:6284)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0267544-8
Keywords: Domain, domain rank, surface, genus
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society